# SDR UALA2010083003190

- Difficulty date: August 28, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 40,677 hours, 10,992 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Seat 39j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 39J IS BROKEN.  REPLACED LIGHT, CHECKS GOOD.
